RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 45, Number 3  


Aleksei Georgievich Sveshnikov (on the occasion of his eightieth birthday)
N. S. Bakhvalov, A. N. Bogolyubov, V. F. Butuzov, V. V. Voevodin, V. A. Il'in, A. S. Il'inskii, D. P. Kostomarov, E. I. Moiseev, A. A. Samarskii
371
Gradient methods with improved convergence rate
E. A. Alshina, A. A. Boltnev, O. A. Kacher
374
On the singular values of a special 3-by-3 matrix: sufficient conditions for monotonicity along a ray
Kh. D. Ikramov
383
First-order perturbation theory for the symmetric lanczos algorithm
A. N. Malyshev, M. Sadkane
391
First-order continuous and iterative methods with a generalized projection operator for monotone variational inequalities in a Banach space
I. P. Ryazantseva
400
On sequences of points for the evaluation of improper integrals by quasi-Monte Carlo methods
D. I. Asotskii, I. M. Sobol'
411
Best uniform approximation of a convex compact set by a ball in an arbitrary norm
S. I. Dudov, I. V. Zlatorunskaya
416
Method for minimization of quasiconvex functions based on logarithmic barriers
E. G. Gol'shtein
429
Minimizing sequences in problems with d.c. constraints
A. S. Strekalovskii
435
On the stability of a steplike contrast structure for a parabolic equation
A. B. Vasil'eva, E. E. Bukzhalev
448
Solution of singularly perturbed convection–diffusion problems by the local Green's function method
E. V. Glushkov, N. V. Glushkova, D. V. Timofeev
462
Steplike contrast structures for a second-order singularly perturbed quasilinear differential equation in the critical case
O. E. Omel'chenko
472
Existence and invertibility theorems for the problem of the variational construction of quasi-isometric mappings with free boundaries
V. A. Garanzha
484
Monte Carlo methods for solving the first boundary value problem for a polyharmonic equation
V. L. Lukinov, G. A. Mikhailov
495
Exact “absorbing” conditions in initial-boundary value problems in the theory of open waveguide resonators
K. Yu. Sirenko, Yu. K. Sirenko
509
Numerical study of some solutions to the relativistic equation of scalar particles in the gravitational field of a massive point
T. L. Boyadzhiev, D. Georgieva, P. P. Fiziev
526
Triple-deck analysis of formation and evolution of supersonic zones and local separation zones in unsteady transonic flow over a surface roughness element
V. N. Diesperov, G. L. Korolev
536
Quasi-gasdynamic equations and numerical simulation of viscous gas flows
T. G. Elizarova, M. E. Sokolova, Yu. V. Sheretov
545
Scientific conferences held at the Dorodnicyn Computing Center, Russian Academy of Sciences
M. K. Kerimov
557
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020